Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24

A.J.W. Duijvestijn, A.J.W. Duijvestijn

Research output: Contribution to journalArticleAcademic

  • 6 Citations

Abstract

In this note tables of all simple perfect squared squares and 2 × 1 squared rectangles or orders 21, 22, 23, and 24 are presented.
LanguageUndefined
Pages26-34
JournalJournal of combinatorial theory. Series B
Volume59
Issue number1
DOIs
Publication statusPublished - 1993

Keywords

  • IR-17948
  • METIS-118467

Cite this

Duijvestijn, A.J.W. ; Duijvestijn, A.J.W. / Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24. In: Journal of combinatorial theory. Series B. 1993 ; Vol. 59, No. 1. pp. 26-34.
@article{938de57d6f5e4c9e856bd1861ca99957,
title = "Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24",
abstract = "In this note tables of all simple perfect squared squares and 2 × 1 squared rectangles or orders 21, 22, 23, and 24 are presented.",
keywords = "IR-17948, METIS-118467",
author = "A.J.W. Duijvestijn and A.J.W. Duijvestijn",
year = "1993",
doi = "10.1006/jctb.1993.1051",
language = "Undefined",
volume = "59",
pages = "26--34",
journal = "Journal of combinatorial theory. Series B",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "1",

}

Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24. / Duijvestijn, A.J.W.; Duijvestijn, A.J.W.

In: Journal of combinatorial theory. Series B, Vol. 59, No. 1, 1993, p. 26-34.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24

AU - Duijvestijn, A.J.W.

AU - Duijvestijn, A.J.W.

PY - 1993

Y1 - 1993

N2 - In this note tables of all simple perfect squared squares and 2 × 1 squared rectangles or orders 21, 22, 23, and 24 are presented.

AB - In this note tables of all simple perfect squared squares and 2 × 1 squared rectangles or orders 21, 22, 23, and 24 are presented.

KW - IR-17948

KW - METIS-118467

U2 - 10.1006/jctb.1993.1051

DO - 10.1006/jctb.1993.1051

M3 - Article

VL - 59

SP - 26

EP - 34

JO - Journal of combinatorial theory. Series B

T2 - Journal of combinatorial theory. Series B

JF - Journal of combinatorial theory. Series B

SN - 0095-8956

IS - 1

ER -